Skip to Main content Skip to Navigation
Journal articles

On the weak convergence rate of an exponential Euler scheme for SDEs governed by coefficients with superlinear growth

Abstract : We consider the problem of the approximation of the solution of a one-dimensional SDE with non-globally Lipschitz drift and diffusion coefficients behaving as $x^\alpha$, with $\alpha>1$. We propose an (semi-explicit) exponential-Euler scheme and study its convergence through its weak approximation error. To this aim, we analyze the $C^{1,4}$ regularity of the solution of the associated backward Kolmogorov PDE using its Feynman-Kac representation and the flow derivative of the involved processes. From this, under some suitable hypotheses on the parameters of the model ensuring the control of its positive moments, we recover a rate of weak convergence of order one for the proposed exponential Euler scheme. Finally, numerical experiments are shown in order to support and complement our theoretical result.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-02282168
Contributor : Mireille Bossy <>
Submitted on : Monday, September 9, 2019 - 5:43:01 PM
Last modification on : Saturday, January 16, 2021 - 3:07:59 AM

Links full text

Identifiers

Citation

Mireille Bossy, Jean Francois Jabir, Kerlyns Martinez. On the weak convergence rate of an exponential Euler scheme for SDEs governed by coefficients with superlinear growth. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2021, 27 (1), pp.312-347. ⟨10.3150/20-BEJ1241⟩. ⟨hal-02282168⟩

Share

Metrics

Record views

156